# SDR FDEA202208172053

- Difficulty date: August 17, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 90,954 hours, 20,509 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: APB74471
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO COMPT. RH JUST BELOW R3 DOOR BETWEEN STA.1278 TO STA.1298 UNDER   FLOOR HAS CORROSION EMANATING FROM FASTENER HEAD.  REMOVED CORROSION FROM UPPER CARGO BAY RT BS 1278 - 1298 BELOW R3 DOOR. AREA FOUND TO BE WITHIN LIMITS IAW SRM 51-21-01-07-0 AND SRM 57-10-01-1A. FIG 101 SHEET 1.
